Alert archive / South Carolina / River Flood Warnings in 2025
River Flood Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Feb 15, 2025, 8:58 PM EST for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Feb 16, 2025, 3:24 PM EST. It was in force for 10 days.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2025, 8:58 PM EST (01:58 UTC)
- In effect from
- Feb 16, 2025, 3:24 PM EST
- Expired
- Feb 26, 2025, 9:15 PM EST
- In force
- 10 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santee River near Jamestown (JAMS1).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
602
WGUS42 KCHS 160158
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
858 PM EST Sat Feb 15 2025
SCC015-043-089-170200-
/O.NEW.KCHS.FL.W.0002.250216T2024Z-000000T0000Z/
/JAMS1.1.ER.250216T2024Z.250220T1200Z.000000T0000Z.NO/
858 PM EST Sat Feb 15 2025
...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...From Sunday afternoon until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Saturday, the stage was 8.6 feet.
- Forecast...The river is expected to rise above flood stage
Sunday afternoon and continue rising to 12.4 feet Thursday
morning. Additional rises are possible thereafter.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$22 follow-up statements
349
WGUS82 KCHS 161514
FLSCHS
Flood Statement
National Weather Service Charleston SC
1014 AM EST Sun Feb 16 2025
SCC015-043-089-171515-
/O.EXT.KCHS.FL.W.0002.250216T2136Z-000000T0000Z/
/JAMS1.1.ER.250216T2136Z.250220T1800Z.000000T0000Z.NO/
1014 AM EST Sun Feb 16 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Sunday, the stage was 9.3 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon and continue rising to 11.9 feet early
Thursday afternoon. Additional rises are possible thereafter.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$185
WGUS82 KCHS 170221
FLSCHS
Flood Statement
National Weather Service Charleston SC
921 PM EST Sun Feb 16 2025
SCC015-043-089-180230-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0253Z.250220T0000Z.000000T0000Z.NO/
921 PM EST Sun Feb 16 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Sunday, the stage was 9.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening and continue rising to a crest of 11.4 feet
Wednesday evening.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$422
WGUS82 KCHS 171508
FLSCHS
Flood Statement
National Weather Service Charleston SC
1008 AM EST Mon Feb 17 2025
SCC015-043-089-181515-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T0600Z.000000T0000Z.NO/
1008 AM EST Mon Feb 17 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Monday, the stage was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 11.4
feet early Thursday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$608
WGUS82 KCHS 180218
FLSCHS
Flood Statement
National Weather Service Charleston SC
918 PM EST Mon Feb 17 2025
SCC015-043-089-190230-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250219T1800Z.000000T0000Z.NO/
918 PM EST Mon Feb 17 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Monday, the stage was 10.9 feet.
- Forecast...The river is expected to rise to a crest of 11.4
feet early Wednesday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$678
WGUS82 KCHS 181425
FLSCHS
Flood Statement
National Weather Service Charleston SC
925 AM EST Tue Feb 18 2025
SCC015-043-089-191430-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T0600Z.000000T0000Z.NO/
925 AM EST Tue Feb 18 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 AM EST Tuesday, the stage was 11.3 feet.
- Forecast...The river is expected to rise to a crest of 11.6
feet early Thursday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$662
WGUS82 KCHS 190142
FLSCHS
Flood Statement
National Weather Service Charleston SC
842 PM EST Tue Feb 18 2025
SCC015-043-089-200145-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T1200Z.000000T0000Z.NO/
842 PM EST Tue Feb 18 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 730 PM EST Tuesday, the stage was 11.5 feet.
- Forecast...The river is expected to rise to a crest of 11.8
feet Thursday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$486
WGUS82 KCHS 191349
FLSCHS
Flood Statement
National Weather Service Charleston SC
849 AM EST Wed Feb 19 2025
SCC015-043-089-201400-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T0600Z.000000T0000Z.NO/
849 AM EST Wed Feb 19 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 AM EST Wednesday, the stage was 11.8 feet.
- Forecast...The river is expected to rise to a crest of 11.8
feet early Thursday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$202
WGUS82 KCHS 200225
FLSCHS
Flood Statement
National Weather Service Charleston SC
925 PM EST Wed Feb 19 2025
SCC015-043-089-210230-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T0600Z.000000T0000Z.NO/
925 PM EST Wed Feb 19 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Wednesday, the stage was 11.8 feet.
- Forecast...The river is expected to rise to a crest of 11.9
feet early Thursday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$364
WGUS82 KCHS 201518
FLSCHS
Flood Statement
National Weather Service Charleston SC
1018 AM EST Thu Feb 20 2025
SCC015-043-089-211530-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250220T0000Z.000000T0000Z.NO/
1018 AM EST Thu Feb 20 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Thursday, the stage was 11.8 feet.
- Forecast...The river is expected to fall to 10.5 feet Tuesday
morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$456
WGUS82 KCHS 210158
FLSCHS
Flood Statement
National Weather Service Charleston SC
858 PM EST Thu Feb 20 2025
SCC015-043-089-220200-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250221T0600Z.000000T0000Z.NO/
858 PM EST Thu Feb 20 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Thursday, the stage was 11.9 feet.
- Forecast...The river is expected to rise to a crest of 11.9
feet early Friday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$137
WGUS82 KCHS 211512
FLSCHS
Flood Statement
National Weather Service Charleston SC
1012 AM EST Fri Feb 21 2025
SCC015-043-089-221515-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250221T1430Z.000000T0000Z.NO/
1012 AM EST Fri Feb 21 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Friday, the stage was 12.1 feet.
- Forecast...The river is expected to fall to 11.4 feet
Wednesday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$847
WGUS82 KCHS 220102
FLSCHS
Flood Statement
National Weather Service Charleston SC
802 PM EST Fri Feb 21 2025
SCC015-043-089-230115-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.250217T0503Z.250222T1200Z.000000T0000Z.NO/
802 PM EST Fri Feb 21 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 730 PM EST Friday, the stage was 12.3 feet.
- Forecast...The river is expected to rise to a crest of 12.4
feet Saturday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$688
WGUS82 KCHS 221427
FLSCHS
Flood Statement
National Weather Service Charleston SC
927 AM EST Sat Feb 22 2025
SCC015-043-089-231430-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250227T0000Z/
/JAMS1.1.ER.250217T0503Z.250224T1200Z.250226T1200Z.NO/
927 AM EST Sat Feb 22 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday evening.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 AM EST Saturday, the stage was 12.3 feet.
- Forecast...The river is expected to rise to a crest of 12.6
feet Monday morning. It will then fall below flood stage
Wednesday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$283
WGUS82 KCHS 230127
FLSCHS
Flood Statement
National Weather Service Charleston SC
827 PM EST Sat Feb 22 2025
SCC015-043-089-240130-
/O.CON.KCHS.FL.W.0002.000000T0000Z-250227T0000Z/
/JAMS1.1.ER.250217T0503Z.250224T1200Z.250226T1200Z.NO/
827 PM EST Sat Feb 22 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday evening.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 730 PM EST Saturday, the stage was 12.4 feet.
- Forecast...The river is expected to rise to a crest of 12.6
feet Monday morning. It will then fall below flood stage
Wednesday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$447
WGUS82 KCHS 231502
FLSCHS
Flood Statement
National Weather Service Charleston SC
1002 AM EST Sun Feb 23 2025
SCC015-043-089-241515-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250228T1000Z/
/JAMS1.1.ER.250217T0503Z.250223T1800Z.250227T2200Z.NO/
1002 AM EST Sun Feb 23 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until late Thursday night.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Sunday, the stage was 12.4 feet.
- Forecast...The river is expected to rise to a crest of 12.5
feet this afternoon. It will then fall below flood stage
Thursday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$990
WGUS82 KCHS 240222
FLSCHS
Flood Statement
National Weather Service Charleston SC
922 PM EST Sun Feb 23 2025
SCC015-043-089-250230-
/O.CON.KCHS.FL.W.0002.000000T0000Z-250228T1000Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250227T2200Z.NO/
922 PM EST Sun Feb 23 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THURSDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until late Thursday night.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 830 PM EST Sunday, the stage was 12.3 feet.
- Forecast...The river is expected to remain around 12.3 feet
through early Tuesday morning. It will then fall below flood
stage Thursday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$560
WGUS82 KCHS 241528
FLSCHS
Flood Statement
National Weather Service Charleston SC
1028 AM EST Mon Feb 24 2025
SCC015-043-089-251530-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250226T1800Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T0600Z.NO/
1028 AM EST Mon Feb 24 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 930 AM EST Monday, the stage was 11.8 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 8.3 feet
Saturday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$458
WGUS82 KCHS 250129
FLSCHS
Flood Statement
National Weather Service Charleston SC
829 PM EST Mon Feb 24 2025
SCC015-043-089-260130-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250226T2000Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T0800Z.NO/
829 PM EST Mon Feb 24 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 12.0 feet, several dirt logging roads are impassable.
* ADDITIONAL DETAILS...
- At 730 PM EST Monday, the stage was 11.5 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 8.1 feet
Saturday evening.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$736
WGUS82 KCHS 251404
FLSCHS
Flood Statement
National Weather Service Charleston SC
904 AM EST Tue Feb 25 2025
SCC015-043-089-261415-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250227T0000Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T1200Z.NO/
904 AM EST Tue Feb 25 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday evening.
* IMPACTS...At 10.0 feet, water covers numerous logging roads and
inundates timber land adjacent to the river. Most access points to
Wee Tee State Forest are cut off.
* ADDITIONAL DETAILS...
- At 830 AM EST Tuesday, the stage was 11.0 feet.
- Forecast...The river is expected to remain around 12.3 feet
through early Tuesday morning. It will then fall below flood
stage Thursday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$456
WGUS82 KCHS 260117
FLSCHS
Flood Statement
National Weather Service Charleston SC
817 PM EST Tue Feb 25 2025
SCC015-043-089-270130-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250227T0200Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T1400Z.NO/
817 PM EST Tue Feb 25 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until Wednesday evening.
* IMPACTS...At 10.0 feet, water covers numerous logging roads and
inundates timber land adjacent to the river. Most access points to
Wee Tee State Forest are cut off.
* ADDITIONAL DETAILS...
- At 730 PM EST Tuesday, the stage was 10.7 feet.
- Forecast...The river is expected to fall below flood stage
late Wednesday morning and continue falling to 7.9 feet
Sunday evening.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$891
WGUS82 KCHS 261508
FLSCHS
Flood Statement
National Weather Service Charleston SC
1008 AM EST Wed Feb 26 2025
SCC015-043-089-270500-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-250227T0454Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T1654Z.NO/
1008 AM EST Wed Feb 26 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Santee River near Jamestown.
* WHEN...Until this evening.
* IMPACTS...At 10.0 feet, water covers numerous logging roads and
inundates timber land adjacent to the river. Most access points to
Wee Tee State Forest are cut off.
* ADDITIONAL DETAILS...
- At 930 AM EST Wednesday, the stage was 10.2 feet.
- Forecast...The river is expected to fall below flood stage
early this afternoon and continue falling to 8.4 feet Monday
morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$181
WGUS82 KCHS 270215
FLSCHS
Flood Statement
National Weather Service Charleston SC
915 PM EST Wed Feb 26 2025
SCC015-043-089-270315-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-250227T0215Z/
/JAMS1.1.ER.250217T0503Z.250223T1145Z.250226T2215Z.NO/
915 PM EST Wed Feb 26 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Santee River near Jamestown.
* ADDITIONAL DETAILS...
- At 830 PM EST Wednesday, the stage was 9.8 feet.
- Forecast...The river is expected to fall to 8.3 feet Monday
evening.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 15, 6:47 PM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 15, 6:47 PM EST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
647 PM EST Sat Feb 15 2025
.SYNOPSIS...
A strong cold front will impact the area Sunday, followed by
high pressure for Monday and Tuesday. A low pressure system
will move across the region during the middle of next week.
High pressure will then return late next week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Reports from surface observations, the Savannah Pilot Office,
and area webcams, indicate that fog is developing, in line with
some of the guidance. Since it is due to low clouds that are
building down and sea fog, it could be hard to get rid of. But
with the increase in winds through the night in wake of a warm
front lifting north, we have it dissipating by 12 midnight. For
now we included mention of areas of fog, some of which could be
dense over coastal coutnies of Georgia and lower South
Carolina. We added mention of patchy fog across Charleston and
eastern Berkeley County during that same time period. The
evening update also included some adjustments to temperatures
based on latest trends.
Tonight: A potent mid-level wave will approach the area from
the west tonight with the WAA wing/ isentropic upglide
translating east. This means that the showers from this
afternoon will also advect northeast. However, another weak
pocket of PVA in the southwest flow is already causing further
development over northern FL, and this will likely translate
across GA through the evening hours. After midnight, the
precipitation will come to an end for most of the region with
southerly winds increasing.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Sunday: A potent upper level wave will advect east Sunday
morning with a seasonably strong 250 mb jet streak approaching
the area (140 - 150 kt). At 500 mb, the mid-level wave will be
over the southern Ohio River Valley around sunrise with 200 m
height falls approaching. The wave will then begin to take on a
negative tilt as it ejects northeast with the core of the DCVA
and height falls moving along the spine of the Appalachians.
Across SC/ GA 80/100 m height falls will still move east over
the region. At 850/ 925 mb, the PGF is forecast to tighten
through the morning period with the LLJ peaking at 50 to 60 kt
overhead. At the surface, a cold front and associated line of
showers (with a rumble of thunder possible) will be approaching
the western zones between 6 and 8 am.
Timing-- Severe Weather Line:
* I-95 between 9 - 11 AM
* The GA/ SC coast between 11 AM - 1 PM.
Sunday Severe Threat: The main concern for Sunday will be the
chance for severe weather/ strong to locally damaging wind
gusts. Cloud bearing shear values are around 50 kt along the
line, however instability is extremely limited (only around 100
J/kg of MU CAPE). As mentioned above though, 50 - 60 kt of wind
is forecast to be in the 925/850 mb layer and with any downward
momentum transfer, locally damaging wind gusts will be
possible. The greatest instability, is towards southern GA and
therefore SPC has introduced a slight risk for severe weather
across GA, and continued a marginal risk for SC.
Wind Threat: A wind advisory is also in effect for all zones
from 5 AM through 6 PM Sunday. Ahead of the cold front, winds
will start to approach wind advisory criteria and remain gusty
after the line passes and a cold front sweeps across the region.
Latest forecast soundings show wind gusts behind the cold front
around 30 kt (via momentum transfer techniques), or just shy of
wind advisory criteria. Given the strong CAA though, have opted
to keep the wind advisory until 6 PM Sunday.
Monday and Tuesday: Surface high pressure will build over the
region for Monday and Tuesday. Quiet and dry weather is
expected. There will be plenty of sunshine, although cloud cover
will be on the increase during the latter half of the day
Tuesday. Seasonally cool temperatures mainly in the mid 50s on
Monday will moderate closer to normal for Tuesday. Lows Monday
night will range from the low 30s inland to upper 30s/around 40
closer to the coast.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Focus for the extended period will be on mid-week as the next
weather system impacts the region. Surface low pressure is expected
to develop over the northern Gulf and then lift northeast, passing
near/along the Southeast coast Wednesday into Wednesday night. Ample
forcing for ascent along with PWats rising to well over an inch will
result in a fairly wet day with widespread showers currently
forecast. This system has the potential to bring 1-2 inches of rain
to the area. Instability progs are pretty meager, so no thunder is
mentioned in the forecast at this time. Rain chances should decrease
Wednesday night.
The aforementioned low will lift away from the area on Thursday,
allowing chilly and dry high pressure to build for late week.
Temperatures will be notably cooler, with lows dipping well into the
20s. Will need to monitor the potential for a Cold Weather Advisory
(wind chill 20F or colder) Thursday night.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Tonight: IFR/LIFR conditions will occur at KSAV the first part
of the night, with MVFR transitioning to IFR at KCHS and KJZI.
All sites will also experience some light fog or showers early
on with a disturbance passing through aloft. Overnight into
early Sunday with the passage of a 45-55 kt low level jet,
surface winds will increase. But there remains enough of a
differential between winds at the surface and 2000 feet to
include LLWS from 06-15Z.
Sunday: A cold front will cross the zones in the morning with a
line of showers and possibly a rumble of thunder. Wind gusts of
30 to 50 kt are possible with the passage of this convective
line with some localized higher gusts. The line of showers will
then rapidly clear the coast late Sunday morning and be clear of
the TAF sites by 18z Sunday.
Extended Aviation Outlook: VFR will return for Monday and Tuesday.
Flight restrictions are possible Wednesday into Wednesday night as a
low pressure system passes across the region.
&&
.MARINE...
Reports from surface observations, the Savannah Pilot Office,
and area webcams, indicate that fog is developing, in line with
some of the guidance. Since it is due to low clouds that are
building down and sea fog, it could be hard to get rid of. But
with the increase in winds through the night in wake of a warm
front lifting north, we have it dissipating by 12 midnight.
However, until then, visibilities could be down to under 1 NM on
the Georgia and lower South Carolina nearshore waters. So we
opted for a Dense Fog Advisory. Further north the conditions are
not as favorable for more than patchy fog, but we continue to
monitor.
Tonight: Winds and seas will start to increase as the PGF
rapidly begins to tighten with 850/925 mb winds approaching 40
kt. At the surface, expect wind gusts up to 30 kt with seas
building 5 to 7 ft.
Sunday: A cold front will be approaching the waters from the
west and sweep across the marine zones in the early afternoon.
Out ahead of the cold front, the core of the 60 kt jet will be
just off the SC coast. Some high res guidance is indicating the
possibility of storm force gusts, but given the temperatures of
the shelf waters have opted for a Gale Warning with gusts
peaking at 45 kt. Seas will also be dangerous Sunday and peak 8
to 12 ft. A high surf advisory was considered, but we opted to
hold for now given the coastline parallel wave energy. However
this might need to be re-evaluated.
Monday through Thursday: Marine conditions will subside on Monday as
high pressure expands across the area and the pressure gradient
relaxes. Winds will turn northerly and eventually more
northeasterly with no concerns through Tuesday. A low pressure
system is expected to impact the region Wednesday into Wednesday
night which will bring the next chance for Small Craft
Advisories. Winds could stay elevated on Thursday behind the
system as high pressure builds into the area.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory from 5 AM to 6 PM EST Sunday for GAZ087-088-
099>101-114>119-137>141.
SC...Wind Advisory from 5 AM to 6 PM EST Sunday for SCZ040-042>045-
047>052.
MARINE...Small Craft Advisory from 11 PM this evening to 7 AM EST
Sunday for AMZ330.
Gale Warning from 7 AM to 3 PM EST Sunday for AMZ330.
Small Craft Advisory until 7 AM EST Sunday for AMZ350-352-354.
Gale Warning from 7 AM to 6 PM EST Sunday for AMZ350-352-354-
374.
Dense Fog Advisory until midnight EST tonight for AMZ352-354.
Small Craft Advisory until 7 AM EST Sunday for AMZ374.
&&
NEAR TERM...
SHORT TERM...ETM/Haines
LONG TERM...ETM
AVIATION...
MARINE...Hazardous weather outlook, Feb 15, 6:40 PM EST, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 640 PM EST Sat Feb 15 2025 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-162345- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 640 PM EST Sat Feb 15 2025 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. See the Graphical Hazardous Weather Outlook for more information about the following possible hazardous weather: - Excessive Cold - Severe Thunderstorm - Wind && The Graphical Hazardous Weather Outlook can be found at: https://www.weather.gov/erh/ghwo/?wfo=chs
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:59 AM EST | High Surf Advisory | CHS | 14 hr | |
| Feb 16, 7:34 AM EST | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 56 min |
| Feb 16, 8:14 AM EST | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 61 min |
| Feb 16, 8:46 AM EST | Special Weather Statement | CHS | Colleton, Dorchester | 29 min |
| Feb 16, 9:14 AM EST | Special Weather Statement | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more | 91 min |
| Feb 16, 5:37 PM EST | Lake Wind Advisory | CHS | Berkeley | 9 hr |
Nearby
River Flood Warnings in South Carolina, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.